# SDR ASAA2013111496599

- Difficulty date: November 14, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 66,794 hours, 38,235 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32352
- Condition: Cracked
- Location: Bs 500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT FRAME AT BS 500F CRACKED AROUND OLED.  ACFT GROUNDED. REMOVED DAMAGE ON FRAME AND ACCOMPLISHED REPAIR ON FWD PIT RT FRAME AT STATION 500F IAW SRM 53-00-07.  REPAIR 13, FIGURE 203, DETAIL 1.  THIS IS A CATEGORY B REPAIR TO BE INSPECTED AT INTERVAL 24,000 FLIGHT CYCLES IAW STM 53-00-07.  REPAIR 13, FIG 205, TABLE V.
